# SDR SIMA20160406004

- Difficulty date: April 6, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 36,915 hours, 32,290 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMER EXIT LIGHT IN DOOR HINGE TRIM COVER INOPERATIVE.  R & R SERVICE DOOR EMER EXIT LIGHT LAMP IN DOOR HINGE TRIM COVER IAW AMM 33-50-10.  OPERATIONS CHECKED GOOD.
